# SDR UIEA2021062801435

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,302 hours, 19,888 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Part serial: 901409
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP. FOUND L/H RECIP. FAN SWITCH WILL NOT LATCH.( TRANSFERRED TO MEL 21-25-01-01, CAT C. DMI # CL0161, CONVERTED TO MDDR 149279. DUE DATE 06JUL21 MCC: STR, 0329Z.  /  01 JUL 21 - 1484623 - ITEM# 9 - BWI - REMOVED AND REPLACED LEFT RECIRCULATION FAN IAW AMM 21-25-01, OPS CHECK GOOD. THIS CLEARS DMI. MCC NOTIFIED. PLACARDS REMOVED. )
